Personal Information
Javad Vahidi

Department of Applied Mathematics, Iran University of Science and Technology, Nour/Mazandaran, Iran

Javad Vahidi
Educations
, PhD in Numerical Analysis, University of Mazandaran , Iran
Work Experiences
, Assistant professor , Iran University of Science and Technology of Behshahr
, Director of Publications and Graphics center , Shomal University of Amol
, Administrative Assistant - Financial and Culture , Iran University of Science and Technology of Behshahr
Speciality
Nonlinear Analysis, Mathematics for computer science
Book
Discrete Mathematics, Oloome Rayaneh publication, (in Persian).
C++ No Tears,Nashre ketab Danshgahi publication, (in Persian)
Complex functions, Mazhandaran University publication, (in Persian).
Algorithms (sequential and parallel), Fekre Sabaz publication, (in Persian)
Linear algebra, Oloome Rayaneh publication, (in Persian).
Introduction to Real Analysis,Daryaye Danesh Publication, (in Persian)
Introduction to Matlab,Fekre Sabaz publication, (in Persian)
Applied Mathematics, Oloome Rayaneh publication, (in Persian).
Numerical methods, Danesh Negar publication, (in Persian).
Approach to problem solving in advanced numerical analysis, Oloome Rayaneh publication, (in Persian).
Journal Articles
J. Vahidi, S J Lee, Stability of homomorphisms on fuzzy Lie C∗-algebras via fixed point method,Journal of Inequalities and Applications 2014 (1), 33(ISI).
J. Vahidi, A. Latif, andM. Eslamian, Strong Convergence Results for Equilibrium Problems and Fixed Point Problems for Multivalued Mappings. Abstract and Applied Analysis,Volume 2013.(ISI)
J. Vahidi, A. Latif, andM. Eslamian, New iterative scheme with strict pseudo-contractions and multivalued nonexpansive mappings for fixed point problems and variational inequality problems. Fixed Point Theory and Applications,springer, 2013.(ISI)
S. Ghasempour, J. Vahidi, A. Nikkar and M. Mighani, Analytical approach to some highly nonlinear equations by means of the RVIM,Research Journal of Applied Sciences, Engineering and Technology 5 (1), 339-345(2013)
Yeol Je Cho, Reza Saadati, and Javad Vahidi, Approximation of Homomorphisms and Derivations on non-Archimedean Lie C∗-Algebras via Fixed Point Method, Discrete Dynamics in Nature and Society, Hindawi Publishing Corporation, Volume 2012, Article ID 373904.(ISI)
Javad Vahidi,Choonkil Park,, and Reza Saadati, A functional equation related to inner product spaces in non-Archimedean, L-random normed spaces, Journal of Inequalities and Applications 2012, 2012:168 doi:10.1186/1029-242X-2012-168.(ISI)
N. Taghizadeh, M. Mirzazadeh , A. Samiei Paghaleh, J. Vahidi. Exact solutions of nonlinear evolution equations by using the modified simple equation method. Ain Shams Engineering Journal (2012) 3, 321–325
S. H. Rasouli · G. A. Afrouzi · J. Vahidi, A variational approach to a quasilinear multiparameter elliptic system involving the p-Laplacian and nonlinear boundary condition, Arab J Math,Springer (2012) 1:347–361
A. Nikkar , J. Vahidi , M. Jafarnejad Ghomi , M. Mighani, Reconstruction of Variational Iterative Method for solving Fifth Order Caudrey-­Dodd-­Gibbon (CDG) Equation, International Journal of Science and Engineering Investigations, vol. 1, issue 6, July 2012.
M.matinfar,M.saeidy and J. vahidi. Application of Homotopy Analysis Method for Solving systems of Volterra Integral Equations. Advances in Applied Mathematics and Mechanics,Vol.4,No.1,pp.36-45,February 2012.(ISI)
JM Rassias, R Saadati, G Sadeghi, J Vahidi, On nonlinear stability in various random normed spaces,Journal of Inequalities and Applications 2011 (1), 1-17(ISI)
Reza Saadati, Yeol J. Cho, Javad Vahidi ,The stability of the quartic functional equation in various spaces, Computers & Mathematics with Applications, 60(2010)1994-2002 (ISI)
G. A. Afrouzi, J. Vahidi, On critical exponent for the existence and stability properties of positive weak solutions for some nonlinear elliptic systems involving the (p,q)-Laplacian and indefinite weight function ,Proc. Indian Acad.Sci.(Math.Sci.)vol.121,No.1,February 2010,pp. 83-91.(ISI)
H.jafari,M. saeidy,J.vahidi. The homotopy analysis method for solving fuzzy system of linear equations. International Journal of fuzzy systems,vol. 11.no.4 December 2009. (ISI)
G. A. Afrouzi and J. Vahidi, Existence of an Interval of Principal Eigenvalues for Radially Symemetric Problems on all of Rn , Journal of Computational and applied Mathematics 187(2006) 253-259, (ISI).
Honors and Awards
Top researcher of Iran University of Science and Technology, 2012.
The national premier researcher (Selected by universities, ministries and executive agencies), 2009.
National top teacher, 2009.
Top researcher of Mazandaran province, 2008.
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931